# SDR SWIA971750

- Difficulty date: April 1, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N199SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120237
- Aircraft time: 23,530 hours, 29,889 cycles
- Engine: Pwa PW118B
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Condition: Failed
- Location: Afcs
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT 1500 AGL TRIPLE CHIME AND RED TRIM FAIL AND AUTO PILOT FAIL , MAP LIGHTS ILLUMINATED, THE YAW DAMPNER FAILED.  CAPTAINS AND FOS COMPUTER FLAGS WAS OBSERVED ON AHRS, ARCS FGS 1 AND FGS 2 DC CIRCUIT BREAKERS POPPED AND WOULD NOT RESET.  NO FLIGHT CONTROL PROBLEMS IN MANUAL TRIM FOUND.  RETURNED TO LAX.  DEFERRED AUTO PILOT PER MEL 22111.
